Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Muscle spasms on back, neck arthritis, shoulder pain. What is this?

I have muscle spasms in my back and have been told my my doctor that I have arthritis in my neck .. I now have pain in my shoulders and Its like it gets in knots and then my muscles start tightening up... can you give me any idea what this is? I am 65 have not had insurance for 3 years and could not go to the dr...this seems to get worse on the days I try to work..
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM,
you seem to have cervical spondylitis and hence the reflex spasm and pain in the neck and shoulder area.
you would need detailed evaluation for the same. till then can take combination of acetaminophen, a muscle relaxant like doxazosin and a NSAID, under supervision.wear soft neck collar for support.

take care and pl. keep me posted on the progress.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor